MathSciNet Relay Station
MathSciNet bibliographic data
MR640221 (83m:12027) 12C05 (15A33 20B05)
Mullen, Gary L. Polynomials over finite fields which commute with linear permutations. Proc. Amer. Math. Soc. 84 (1982), no. 3, 315–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement